# SDR AALA200910606

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME AT STATION 864 CRACKED.  INSTALLED A SERVICEABLE FRAME PER AARD 51-00-00-012.
